# SDR YENA201907040388

- Difficulty date: July 4, 2019
- Submitted: July 8, 2019
- Operation: Air carrier
- Aircraft: N607JB
- Make and model: Airbus A320-232
- Aircraft serial: 2386
- Aircraft time: 58,400 hours, 20,885 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Part serial: 801813
- Condition: Failed
- Location: Cabin
- Part time: 8,779 hours, 3,434 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 321, BOS-PBI. EMERGENCY LIGHTS DON'T WORK WHEN ON OR WHEN LOSS OF POWER; FOUND EMERG. LIGHT BATTERIES 10WL AND 12 WL FAIL TO TEST. R & R BATTERIES 10WL AND 12WL IAW AMM 33-51-38. OPC BATTERIES TEST OK FOR SVC.
